# SDR FDEA2019112682337

- Difficulty date: August 31, 2018
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N141FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42724
- Aircraft time: 3,609 hours, 1,547 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Rt Aileron
- Component: Aileron, Boeing
- Component part number: 113T610092G
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H INBD AILERON HAS HOLES IN THE UPPER AND LOWER SURFACES EXPOSING CORE. REPAIRED UPPER AND LOWER SKINS IAW B767 SRM 57-60-01-01 FIG 1, SRM 57-60-01-2R FIG 201 REPAIR   1   AND SRM 51-70-04 PARA 5D AND EA H-2710-T0342062-P1 FLIGHT CONTROLS-AILERONS AND TABS-RSC   TRACKING R/H WING INBD AILERON LOWER SKIN, EA H-2710-T0342027-P! FLIGHT CONTROLS- AILERONS AND TABS-  RSC TRACKING R/H WING   RSC TRACKING R/H WING INBD AILERON UPPER SKIN.
